# SDR TRBA20120302001

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR72
- Aircraft serial: 425
- Aircraft time: 30,149 hours, 33,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EMERGENCY LIGHT COMPLETELY LOOSE FROM ITS ASSEMBLY MOUNT.  THE ACFT WAS REMOVED FROM SERVICE.  REPOSITIONED FLOOR EMERGENCY LIGHT ON FRONT OF GALLEY CART IAW JIC 33-50-00.  OPS CHECKS GOOD.  THE ACFT RETURN TO SERVICE.
